# SDR MWEA98017

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Part number: 97852011
- Condition: Failed
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING APU CONDITION CHECK GOT SMOKE IN CABIN.  MTC REMOVED AND REPLACED GROUND BLOWER AND WATER SEP TEMP VALVE.
